# SDR HEEA967457

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Wont Test
- Location: Cockpit
- Component: Narco
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT TEST. SENT TO NARCO AVIONICS FOR INSPECTION AND REPAIR.
